# SDR PCAA0107065

- Difficulty date: June 29, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N819EX
- Make and model: Dhav DHC8102
- Aircraft serial: 016
- Aircraft time: 31,361 hours, 33,888 cycles
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Part number: C5C
- Part serial: 21551
- Condition: Leaking
- Location: Cockpit
- Part time: 24,463 hours, 27,444 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

BWI- FLIGHT 3684.  CREW REPORTED VERY STRONG ODOR IN COCKPIT SMELLING LIKE LACQUER THINNER.  MAINTENANCE INSPECTED RADAR ALTIMETER CONTROLLER AND CABIN PRESSURE CONTROLLER.  FOUND MAGNETIC COMPASS LEAKING.  MAGNETIC COMPASS REPLACED AND NEW CORRECTION CARD INSTALLED IN AIRCRAFT.  AIRCRAFT RETURNED TO SERVICE.
